# SDR ASAA0280046

- Difficulty date: February 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061269
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND CORROSION ON FORWARD PASSENGER (L-1) DOOR WEB FS 1118, 1152, AND 1160.  REPLACED WEB PER SRM 51-30-02 AND 51-30-05.  (M)
